# SDR UIEA2019121326061

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,614 hours, 17,605 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 195C
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADVISORY: DURING LEFT ENG START, L ENG STARTER EICAS MSG APPEARED FOR 3 SECONDS, THEN DISAPPEARED. ENG THEN STARTED NORMALLY.( T/S PER FIM 80-11 FT 803, PERFORMED BITE TEST ON L PIMU. FLAGGED "L SAV DISAGREE". REMOVED AND REPLACED START VALVE IAW AMM 80-11-02, OPS CKS GOOD. )
